# SDR ABXA201003250012

- Difficulty date: February 11, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 48,716 hours, 40,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 25 NOSE WHEEL WELL VERTICAL CHORD AT STA 287 IS CRACKED.  REPLACED LBL 25 VERTICAL CHORD AT STA 287 IAW 767 SRM 51-70-12 FIG 1 SH 4.
